# SDR 9619049138

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE AFT PRESSURE BULKHEAD 11 AND 13 DOUBLERS IN THE AFT ENTRY DOOR JAMB UPPER RIGHT CORNER.  REPAIRED DOUBLERS (P/N 5910130) PER EA 91-110760.
